# SDR SIMA201016602

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 20,256 hours, 17,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 75689
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT CEILING EXIT SIGN WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY BATTERY AND POWER SUPPLY IAW EMB-135 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
